# SDR DL767000271

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: 6054578
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AN ACIDIC SMELL FROM R2 DOOR AREA, OVERHEAD AFT RT LAV.  FOUND C/B B-1 ON P-33 PANEL POPPED.  C/B IS FOR NUMBER 1 EQUIP/GALLEY/LAV VENT FAN.  FWD TO MCO.  REPLACED K629 AND K835 RELAYS.  OPS CHECK GOOD.
